# SDR SWIA97924

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP A-SYSTEM LEFT MAIN GREEN LIGHT REMAIN ILLUMINATED.  SELECTED GEAR DOWN AND HAD ALL RED LIGHTS ILLUMINATED EXCEPT A-LIGHT LEFT MAIN WHILE GREEN A-LIGHT LEFT MAIN REMAIN ILLUMINATED.  PERFORMED MANUAL EXTENSION BY ELECTRICAL MEANS.  REMOVED AND REPLACED LEFT A DOWN LOCK PROXIMITY SENSOR, IAW MM 32-61-01.  SWUNG GEAR, OPS CHECKS GOOD.
